# SDR AALA201904129015

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 15,046 hours, 4,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED LEFT HAND FORWARD MEGAPHONE PER AMM 25-65-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
